On embedding theorems for weighted anisotropic spaces of differentiable functions
Doklady Akademii Nauk, Tome 291 (1986) no. 2, pp. 298-301
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_291_2_a9,
author = {Yu. S. Nikol'skii},
title = {On embedding theorems for weighted anisotropic spaces of differentiable functions},
journal = {Doklady Akademii Nauk},
pages = {298--301},
year = {1986},
volume = {291},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_291_2_a9/}
}
Yu. S. Nikol'skii. On embedding theorems for weighted anisotropic spaces of differentiable functions. Doklady Akademii Nauk, Tome 291 (1986) no. 2, pp. 298-301. http://geodesic.mathdoc.fr/item/DAN_1986_291_2_a9/